# SDR ASAA2018041824313

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE TEE IS EXFOLIATED AT BS 767.  ACFT GROUNDED.  REMOVED AND REPLACED THE SPLICE TEE IAW SRM 51-40-02, AND DWG 146A7500, REV-.
